Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 11, Pages 631-650
http://dx.doi.org/10.1155/S1085337503210046

A turnpike theorem for continuous-time control systems when the optimal stationary point is not unique

School of Information Technology and Mathematical Sciences (ITMS), University of Ballarat, University Drive, Mount Helen, Ballarat 3353, Victoria, Australia

Received 21 August 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Musa A. Mamedov, “A turnpike theorem for continuous-time control systems when the optimal stationary point is not unique,” Abstract and Applied Analysis, vol. 2003, no. 11, pp. 631-650, 2003. https://doi.org/10.1155/S1085337503210046.